# SDR SWIA201231521

- Difficulty date: August 10, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 36,161 hours, 52,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL AND SMOKE IN CABIN AND COCKPIT SETTING OFF SMOKE ALARM IN LAV.  SMOKE COMING OUT FROM LEFT PACK OUTSIDE AIRCRAFT.  (FLT 5839)  INSPECTED LEFT AND RIGHT PACK ACM'S, GROUND COOLING FAN RCCB'S, WITH NO OIL CONTAMINATION OR DEFECTS NOTED.  NO VISUAL SMOKE NOTED DURING GROUND CHECKS OF LEFT AND RIGHT PACKS.  COULDN'T DUPLICATE DISCREPANCY ON GROUND.
